| Catalog Number |
9770600 |
| Medical Device Problem Codes |
Poor Quality Image (1408); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that poor image/blurry customer has tried several probes on this unit and also done comparisons, the issue seems to stay with the sr8.No other information provided, at this time.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was returned to the service facility for evaluation.During evaluation, the reported issue of poor image/blurry customer has tried several probes on this unit and also done comparisons, the issue seems to stay with the sr8 was unconfirmed.The sr8 console image is crisp and clear.The sr8 is functioning properly in accordance with manufacturer specifications.The customer did not send in a probe with the sr8 console.